Weird habits on duromine

Discussion in 'Duromine Questions and Answers' started by jrw, Mar 1, 2020.

  1. jrw

    jrw New Member
    Standard Member

    Joined:
    Mar 1, 2014
    Messages:
    7
    Likes Received:
    3
    Hi all :)
    I have in the past had AMAZING results with duromine and managed to keep off around 20kgs for quite a while...not long enough clearly haha as I'm on it again but have adopted better habits now.

    Anyway, I have a very annoying habit which is pulling at the sides of my hair constantly, mostly when I'm just sitting still at night or at my desk during work hours. I think its because duromine can make you a little antsy and fidgety...its very annoying! My poor hair, and it gives me a headache. I did this last time as well.

    Does anyone else have similar annoying habits they develop using duromine?

    A plus though is I've lost around 4kg in 2 weeks!
     
    #1 Mar 1, 2020
  2. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    2,007
    Likes Received:
    789
    Hello, hello! I am sorry this annoying habit manifests when you're on Duromine. I guess you just need to have something in your hands, and "play" with it, and not your hair. Definitely, it's because of Duromine, especially since it persists on your second round. Give your hands an alternative :)

    Congrats on your weight loss results! Do you keep to any special eating or exercising program?
     
    #2 Mar 2, 2020
  3. April

    April Staff member
    Staff Member

    Joined:
    Jan 13, 2017
    Messages:
    2,007
    Likes Received:
    789
    hI @jrw, how are you doing?
     
    #3 Mar 5, 2020
Loading...

Similar Threads